This image is not available for purchase in your country.

Male affected by gynaecomastia (enlarged breast)

Male affected by gynaecomastia (enlarged breast)

M165/0091

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Drug abuse in sport. Amateur weight lifter affected by gynaecomastia, the enlargement of one or both breast. It was caused by an excessive intake of anabolic steroid hormones which changed the balance in the body between male (androgens) and female (oestrogens) sex hormones. Anabolic steroid hormones are used by athletes to stimulate muscle and bone growth.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}